Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 41, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 22, 2013, 5:03 PM CDT for 6 counties in Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 5:03 PM CDT (22:03 UTC)
- Expired
- Jun 22, 2013, 11:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IL, Crawford County, IL, Effingham County, IL, Jasper County, IL, Richland County, IL, Shelby County, IL
The radar
The Evansville,IN radar (KVWX), 125 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 7:00 PM CDT | FLASH FLOOD | 5 S Olney, IL | ROUTE 130 CLOSED DUE TO HIGH WATER BETWEEN OLNEY AND PARKERSBURG. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2564 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
428
WGUS53 KILX 222203
FFWILX
ILC025-033-049-079-159-173-230400-
/O.NEW.KILX.FF.W.0041.130622T2203Z-130623T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEAST ILLINOIS...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT
* AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR HAS ESTIMATED 2 TO 3 INCHES OF RAINFALL ACROSS A
BROAD AREA. THOUGH THE RAINFALL RATES WILL DECREASE...IT WILL BE
SEVERAL HOURS BEFORE THE RAIN STOPS COMPLETELY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EFFINGHAM...FLORA...NEWTON...OLNEY...ROBINSON...SHELBYVILLE...
ALTAMONT...ANNAPOLIS...BEECHER CITY...BIBLE GROVE...BOGOTA...
CALHOUN...CLAREMONT...CLAY CITY...COWDEN...DIETERICH...DUNDAS...
EATON...EDGEWOOD...FINDLAY...FLAT ROCK...HARDINVILLE...HIDALGO...
HUTSONVILLE...INGAHAM...IOLA...LAKEWOOD...LOUISVILLE...MONTROSE AND
MOWEAQUA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3861 8870 3891 8869 3891 8881 3922 8881
3922 8914 3935 8914 3935 8903 3965 8903
3965 8902 3965 8881 3959 8881 3958 8872
3952 8872 3945 8847 3917 8847 3917 8766
3895 8751 3885 8754 3885 8791 3857 8792
$$
HJS1 follow-up statement
775
WGUS73 KILX 230308
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 PM CDT SAT JUN 22 2013
ILC025-033-049-079-159-173-230323-
/O.CAN.KILX.FF.W.0041.000000T0000Z-130623T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-RICHLAND IL-SHELBY IL-CLAY IL-CRAWFORD IL-EFFINGHAM IL-
1008 PM CDT SAT JUN 22 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EFFINGHAM...
CRAWFORD...CLAY...SHELBY...RICHLAND AND JASPER COUNTIES IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3861 8870 3891 8869 3891 8881 3922 8881
3922 8914 3935 8914 3935 8903 3965 8903
3965 8902 3965 8881 3959 8881 3958 8872
3952 8872 3945 8847 3917 8847 3917 8766
3895 8751 3885 8754 3885 8791 3857 8792
$$
HJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:00 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jun 22, 3:00 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT SAT JUN 22 2013 .DISCUSSION... ISSUED 300 PM CDT SAT JUN 22 2013 INITIAL CONCERNS ARE WITH THE CLUSTERS OF STORMS DROPPING HEAVY RAINFALL MOVING SOUTH ACROSS OUR E-SE COUNTIES. THEN ATTENTION TURNS TO SEVERE POTENTIAL TOMORROW AND MONDAY...WHERE SPC HAS DEFINED A SLIGHT RISK EACH DAY FOR SEVERE POTENTIAL MAINLY NW OF PEORIA. MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING MESO-SCALE STORM COMPLEXES IN THIS SUMMER-TIME PATTERN...SO WILL KEEP MAINLY CHANCE POPS THROUGHOUT THE FORECAST. WE WENT WITH ONLY SLIGHT CHANCE POPS TUE-WED BASED ON A PERCEIVED LULL IN THE MODELS...BUT CAN NOT RULE OUT RAMPING UP STORMS BOTH THOSE DAYS AS BOUNDARIES AND SHORTWAVES BECOME BETTER DEFINED. SHORT TERM...TONIGHT THROUGH TUESDAY. STORMS CONTINUE TO FIRE ALONG AN OUTFLOW BOUNDARY MOVING S AND W FROM OUR NE COUNTIES. VERY HEAVY RAINFALL RATES OF 1-2 INCHES PER HOUR HAVE BEEN REPORTED UNDER THE STRONGER STORMS...WITH RAINFALL AMOUNTS UP TO 2 INCHES AND FLOODED ROADS IN SOME LOCATIONS. VARIOUS FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT FOR MANY OF OUR EASTERN COUNTIES. VERY FEW HAIL AND WIND REPORTS HAVE COME IN...DESPITE STRONG UPDRAFTS IN THE STORM CORES. MARGINAL DOWNDRAFT CAPE AND VERY WARM LOW LEVELS MAY BE ACCOUNTING FOR SOME OF THE LACK OF HAIL/WIND. INSTABILITY PARAMS SHOW SUFFICIENT ML- CAPE FOR CONTINUED STORM DEVELOPMENT INTO THE EVENING IN THE SE HALF OF OUR FORECAST AREA /FA/. WE WILL INDICATE THAT IN THE SHORT TERM GRIDS...WITH DRY CONDITIONS THROUGH TONIGHT FOR OUR NW AREAS. SPC EXPANDED THE SLIGHT RISK FOR DAY 2 INTO OUR NW COUNTIES WITH THE 18Z UPDATE...SO ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE TOMORROW. SEVERE WEATHER CAN OCCUR IN AND AROUND ANY SLIGHT RISK AREA...SO CAN NOT RULE OUT ISOLATED SEVERE ANYWHERE IN CENTRAL ILLINOIS...BOTH SUNDAY AND MONDAY. SIMILAR SYNOPTIC AND MESO-SCALE CONDITIONS WILL CONTINUE BOTH DAYS...SO WILL KEEP CHANCE POPS IN MOST AREAS FOR THE STORM CLUSTERS THAT EVENTUALLY DEVELOP. PRECIPITABLE WATER VALUES DROP OFF SLIGHTLY TO 1.5 INCHES BOTH DAYS...BUT FLASH FLOODING WILL REMAIN A CONCERN WITH ANY STORMS THROUGH MONDAY. TUESDAY HAS CONTINUED TO SHOW A DOWNWARD TREND IN STORM COVERAGE IN THE MODELS...MAINLY DUE TO AN EASTWARD DEPARTURE OF THE UPPER LEVEL ENERGY AND STORMS CONFINED FARTHER NORTH CLOSER TO THE WARM FRONT. THEREFORE...WE KEPT THE SLIGHT CHC POPS IN THE NE HALF FOR NOW. HIGH HEAT AND HUMIDITY WILL REMAIN A PROMINENT WEATHER FEATURE OVER THE SHORT TERM...BUT NO HEAT ADVISORIES ARE ANTICIPATED AS HEAT INDEX READINGS TOP OUT BETWEEN 95 AND 100. 105 TRIGGERS AN ADVISORY. STILL, VERY UNCOMFORTABLE CONDITIONS ARE EXPECTED UNTIL WE FINALLY GET A COLD FRONT THROUGH HERE...POSSIBLY THURSDAY NIGHT INTO FRIDAY. LONG TERM...WEDNESDAY THROUGH SATURDAY. WEDNESDAY MAY SEE AN INCREASE IN STORM DEVELOPMENT JUST TO THE WEST OF OUR COUNTIES...WITH AN APPROACHING SURFACE TROUGH PER THE 12Z GFS. THE 12Z ECMWF IS LESS PROGRESSIVE WITH THAT SURFACE FEATURE...AND KEEPS STORMS AT BAY UNTIL WED NIGHT. WE KEPT ONLY SLIGHT CHANCE POPS WED AS A RESULT...WITH CHANCE POPS WED NIGHT AND THURSDAY AS THAT TROUGH AND UPPER SHORT WAVE PROGRESS ACROSS THE AREA. A BETTER CHANCE OF STORMS SHOULD COME WITH THE COLD FRONTAL PASSAGE THURSDAY NIGHT INTO FRIDAY. THE 12Z GFS AND 12Z ECMWF BOTH SHOW SIMILAR TIMING OF THAT FEATURE...BUT DIFFER ON CONVECTIVE INITIATION AND COVERAGE...WITH THE GFS MORE AGGRESSIVE WITH STORMS DURING THAT TRANSITION PERIOD. WE KEPT CHANCE POPS EVERYWHERE THURSDAY NIGHT AND IN THE SOUTHEAST FRIDAY AS THE FRONT DEPARTS. COOLER AND LESS HUMID AIR SHOULD BEGIN TO ARRIVE ON FRIDAY...WITH HIGHS DOWN IN THE MID 80S...LOWS FRIDAY NIGHT IN THE MID 60S...AND HIGHS SATURDAY IN THE UPPER 70S TO AROUND 80. DEWPOINTS SHOULD SLIP BACK INTO THE UPPER 50S BY SATURDAY AS WELL. SHIMON && .AVIATION... ISSUED 1258 PM CDT SAT JUN 22 2013 OUTFLOW BOUNDARY PUSHING THROUGH THE EASTERN TERMINAL WILL PRODUCE HIGHEST COVERAGE TSRA EARLY THIS AFTERNOON AFFECTING CMI AND POSSIBLY DEC. VERY HEAVY RAIN RATES BRINGING VSBYS DOWN BELOW 1SM IN HEAVIER STORMS. OTHERWISE ONLY ISOLATED ACTIVITY EXPECTED FARTHER WEST AND HAVE CARRIED VCTS THROUGH AFTERNOON. AFTER THIS SYSTEM PUSHES SOUTH NOT MUCH FOCUS FOR ADDITIONAL STORMS INTO SUNDAY MORNING AND MAINLY VFR SKIES EXPECTED. LATER FORECASTS WILL ADDRESS POSSIBLE MVFR FOG THAT COULD DEVELOP LATE TONIGHT IN LIGHTER WIND REGIME. SOUTHWEST WINDS WILL PICK UP OVER 10 KTS AFTER 14Z/SUN. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 3:35 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 335 PM CDT SAT JUN 22 2013 ILZ027>031-036-037-040-041-047-232045- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 335 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE SUNDAY NIGHT THROUGH MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048>057-061-232045- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY- VERMILION- 335 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ISOLATED THUNDERSTORM WILL BE POSSIBLE SUNDAY AFTERNOON. THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-232045- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 335 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO EARLY EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON WITH ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 22, 2:04 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
06/22/2013 M2.02 INCH PIATT IL COCORAHS
90 MINUTE TOTAL BUT MOST FELL IN 40 MINUTES
0200 PM HEAVY RAIN PANA 39.39N 89.08W
06/22/2013 M1.19 INCH CHRISTIAN IL MESONET
RAIN TOTAL SINCE 1230. SWOP REPORT.
0150 PM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
06/22/2013 M1.63 INCH CHAMPAIGN IL COCORAHS
RAIN FELL IN TWO HOURS
&&
25Special weather statement, Jun 22, 3:02 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 302 PM CDT SAT JUN 22 2013 ILZ042-043-051-053-222045- DE WITT-LOGAN-MACON-SANGAMON- 302 PM CDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANGAMON... NORTHWESTERN MACON...SOUTHEASTERN LOGAN AND SOUTHWESTERN DE WITT COUNTIES UNTIL 345 PM CDT... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LATHAM...OR 15 MILES NORTHWEST OF DECATUR. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARRENSBURG... KENNEY... PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4009 8885 3986 8900 3991 8933 4018 8921 TIME...MOT...LOC 2002Z 273DEG 2KT 3998 8916 CHS
Local storm report, Jun 22, 3:11 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
06/22/2013 M1.16 INCH LOGAN IL MESONET
RAIN FELL IN 20 MINUTES. SWOP REPORT.
0301 PM HAIL 2 SW LATHAM 39.95N 89.19W
06/22/2013 E1.00 INCH LOGAN IL MESONET
0253 PM HEAVY RAIN 4 E MATTOON 39.48N 88.29W
06/22/2013 M2.36 INCH COLES IL ASOS
RAIN FELL IN ONE HOUR
&&
25Local storm report, Jun 22, 3:31 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HEAVY RAIN MATTOON 39.48N 88.37W
06/22/2013 M2.06 INCH COLES IL MESONET
SWOP REPORT
0330 PM FLASH FLOOD LATHAM 39.97N 89.16W
06/22/2013 LOGAN IL EMERGENCY MNGR
STREETS FLOODED WITH SEVERAL INCHES OF FLOWING WATER
&&
25Local storm report, Jun 22, 3:38 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
338 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
06/22/2013 M2.30 INCH LOGAN IL MESONET
RAIN FELL IN 45 MINUTES
&&
25Local storm report, Jun 22, 3:46 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM FLASH FLOOD 3 NW LATHAM 40.00N 89.20W
06/22/2013 LOGAN IL EMERGENCY MNGR
WATER FLOWING OVER IL ROUTE 121 NEAR NARITA. OFFICIALS
BARRICADING SOUTH BOUND LANE.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:19 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 56 min |
| Jun 22, 11:38 AM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 22, 12:45 PM CDT | Areal Flood Advisory | ILX | Champaign, Piatt | 4 hr |
| Jun 22, 2:24 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar, Moultrie, Shelby | 4 hr |
| Jun 22, 3:02 PM CDT | Special Weather Statement | ILX | Macon | 43 min |
| Jun 22, 3:06 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, Macon | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.